# SDR COMA9610043

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead Wire
- Part number: 78614423
- Condition: Broken
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER DE-ICE IS INOP.  REPLACED BROKEN DE-ICE LEAD WIRE AND ACFT RETURNED TO SERVICE.
